# SDR CALA2025012402019

- Difficulty date: January 23, 2025
- Submitted: January 24, 2025
- Operation: Air carrier
- Aircraft: N14509
- Make and model: Airbus A321-271NX
- Aircraft serial: 11901
- Aircraft time: 1,883 hours, 651 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Switch
- Condition: Miswired
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERG EXIT LIGHTS ILLUM IN CABIN WITH SWITCH IN ARM. PER AMM 33-51-00/001 CONFIG 00. INCORRECT CONFIGURATION FOR EMERGENCY LIGHT, NO SMOKING SWITCH. NO SMOKING SWITCH WAS SET TO ON UPON ARRIVAL. NO SMOKING SWITCH SHOULD BE SET TO AUTO IN FLIGHT.
